Coupled perturbed Hartree-Fock equations. An alternative derivation and generalization to non-orthogonal orbitals

Béla Paizs, István Mayer

Research output: Article

8 Citations (Scopus)

Abstract

An alternative derivation of the coupled perturbed Hartree-Fock equations is given including the most general case of non-orthogonal molecular orbitals and non-Hermitian Fockians.

Original languageEnglish
Pages (from-to)97-101
Number of pages5
JournalChemical Physics Letters
Volume220
Issue number1-2
DOIs
Publication statusPublished - márc. 25 1994

    Fingerprint

ASJC Scopus subject areas

  • Physics and Astronomy(all)
  • Physical and Theoretical Chemistry

Cite this